# SDR BAGA2025120800003

- Difficulty date: December 8, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N116BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000101
- Aircraft time: 41,907 hours, 21,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 340022
- Part serial: 002353
- Condition: Failed
- Location: Zone 200
- Part time: 4,027 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY FAULT MESSAGE, LT MID ELPU FAILED. REMOVED AND REPLACED LT MID ELPU.
